MAUDE Adverse Event Report: Arrow International LLC ARROW ARTERIAL CATH. SET: 24 GA X 2.5CM; CATHETER PERCUTANEOUS

Arrow International LLC ARROW ARTERIAL CATH. SET: 24 GA X 2.5CM; CATHETER PERCUTANEOUS
Catalog Number SAC-00324-PBX
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Erythema (1840); Hematoma (1884); No Clinical Signs, Symptoms or Conditions (4582); Hyperpigmentation (4837)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury

Brand Name
ARROW ARTERIAL CATH. SET: 24 GA X 2.5CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50422497
Report Number3006425876-2026-00912
Device Sequence Number16053636
Product Code DQY
UDI-Device Identifier10801902196917
UDI-Public(01)10801902196917(11)240930(17)290228(10)71F24J1071
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAC-00324-PBX
Device Lot Number71F24J1071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown